Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 617532, 6 pages
http://dx.doi.org/10.1155/2013/617532
Research Article

Common Fixed Point Theorems of Multivalued Maps in Fuzzy Ultrametric Spaces

Mathematics Department, Al-Lith University College, Umm Al-Qura University, P.O. Box 112, Al-Lith, Makkah Al-Mukarramah 21961, Saudi Arabia

Received 15 April 2013; Revised 31 August 2013; Accepted 14 September 2013

Academic Editor: Feng Feng

Copyright © 2013 A. F. Sayed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. F. Sayed, “Common Fixed Point Theorems of Multivalued Maps in Fuzzy Ultrametric Spaces,” Journal of Mathematics, vol. 2013, Article ID 617532, 6 pages, 2013. doi:10.1155/2013/617532